Round-off error propagation in the integration of ordinary differential equations by one-step methods

Arató, Mátyás: Round-off error propagation in the integration of ordinary differential equations by one-step methods. Acta scientiarum mathematicarum, (45). pp. 23-31. (1983)

[img] Cikk, tanulmány, mű
math_045_023-031.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 45
Page Range: pp. 23-31
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 31. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14868

Actions (login required)

View Item View Item